Space-time processes, parabolic functions and one-dimensional diffusions

Lai, Tze Leung . Transactions of the American Mathematical Society 1973. 175 :409-438

Locate this article in:

Bibtex

@article{CIS-204255,
  Author = {Lai, Tze Leung},
  Title = {Space-time processes, parabolic functions and one-dimensional diffusions},
  Journal = {Transactions of the American Mathematical Society},
  Volume = {175},
  Year = {1973},
  Pages = {409--438},
  Keywords = {Scale, martingales, semigroups, applications of diffusion processes, boundary crossing probabilities, infinitesimal generators, characteristic operators, inacessible boundaries, entrance boundaries, natural boundaries, positive increasing solutions, positive decreasing solutions}
}

Similar articles